# SDR DALA2021111807127

- Difficulty date: November 16, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 79,441 hours, 10,373 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3305 ELONGATED HOLE ACCESS PANEL 453AR ON LH PYLON. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR INSTRUCTIONS ON HOLE LOCATED ON ACCESS PANEL 453AR INBOARD SIDE OF LH PYLON ON ENGINE#1 AS PER ER/A 595259-14. (2020248)
